# SDR FDEA201812173529

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 72,598 hours, 27,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN THE MAIN CARGO FLOOR STRUCTURE SHEAR   WEB UPPER CHORD UPPER SURFACE B.S.1681 RBL.12. REMOVED CORROSION, MATERIAL LOSS .027", REMAINING MAT. .044" OUT OF LIMITS IAW   B757 SRM 53-00-51-1A DETAIL II, CUT-OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER   REPAIR IAW B757 SRM 53-60-51-2R REPAIR 2 ALT.II, TO AFT SHEAR WEB B.S. 1681 RBL12 ,MAIN   CABIN .ADDITIONAL CORROSION FOUND ON LOWER SURFACE OF SHEAR WEB AFTER UT   INSPECTION. FOUND DAMAGE TO BE 100% MATERIAL LOSS IAW B757 SRM 51-10-02-0G.
